Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to ``Strassen's theorem
for vector measures''


Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 126 (1998), 1883-1883
MSC (1991): Primary 28B05; Secondary 30C62, 46B42
DOI: https://doi.org/10.1090/S0002-9939-98-04260-9
Original Article: Proc. Amer. Math. Soc. 122 (1994), 811-820.
MathSciNet review: 1443855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Diestel and J. J. Uhl, Jr., Vector Measures, Mathematical Surveys, No. 15, Amer. Math. Soc., Providence, RI, 1977. MR 56:12216
  • 2. A. Hirshberg and R. M. Shortt, A version of Strassen's theorem for vector-valued measures, Proc. Amer. Math. Soc., this issue.
  • 3. H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin, Heidelberg, New York, 1974. MR 54:11023
  • 4. R. M. Shortt, Strassen's theorem for vector measures, Proc. Amer. Math. Soc. 122 (1994), 811-820. MR 95a:28005
  • 5. B. Z. Vulikh, Introduction to the Theory of Partially Ordered Spaces, Wolters-Noordhoff, Groningen, 1967. MR 37:121

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28B05, 30C62, 46B42

Retrieve articles in all journals with MSC (1991): 28B05, 30C62, 46B42


Additional Information

R. M. Shortt
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459-0128
Email: rshortt@wesleyan.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04260-9
Received by editor(s): June 14, 1996
Received by editor(s) in revised form: November 19, 1996
Communicated by: Clifford J. Earle, Jr.
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society